Couldn't find what you looking for?

TRY OUR SEARCH!

hi. i suffer with panic disorder and recently my doctor told me to get on birth control to help control it. he is putting me on ortho tri cyclen lo but i have heard that birth control can make panic disorder worse. is this true?

Loading...

Hi! I've been on OTL for 1 and 1/2 months now and I'm having random panic attacks! I feel like im dying, hopeless, scared, and depressed for a couple of hours and then it goes away. So, to answer your question, it made my panic attacks WORSE! Good luck.
Reply

Loading...

actually i've been on ortho tri-cyclen for about 5 or 6 months already and ive never had anxiety or panic attacks.. but after a month of being on the pill i've been getting them really bad. its a very scary feeling. sometimes i feel like im dying! its so bad that i even went to the hospital one day because it got so bad. im actually deciding right now if i should get off the pill immediatley because of that.
Hope i helped :-D
Reply

Loading...

First of all i should say that I do have anxiety, actually general anxiety disorder, which came about because of
a decade living in an abusive household and having anxiety disorders in my family history. It doesn't
usually affect me since i've moved out of that household (left home when i was 16).
I only et panicked if I smoke too much weed and get paranoid ( i smoke once a month or so only with close friends) or if I get emotional
thinking about my past or if something goes wrong in my close personal relationships -those are the only triggers and I have only had to deal with a panic attack about once a year for the past 5 years and they have only lasted about 10 minutes at a time.
nEWAYS- I was on OTL for 3 months, each month I experienced a few brief panic attacks/ had some overall
anxiety which mostly came about during the middle of the month for a only a day, and happened in the evenings, however they
were never bad enough that i considered stopping OTL. Then, after 3 months I forgot to refill my
prescription and so I had to go a month without birth control, during this month, I stupidly had unprotected sex
the first week of that month and so I took the morning after pill the day after having unprotected sex.
I felt fine, experienced some spotting but that was all..until one week later I was having horrible panic attacks,
severe and constant lightheadness, sweaty palms, loss of appetite
and an impeding feeling that i was going to faint or even die. After a week of this I went to my doctor who
told me it was because of the number i did on my hormones that was causing me to feel this way and that it would
pass once I got back on birth control. But when I got back on OTL the next month I felt the same if not worse.
I went back to the dr and we agreed that the OTL was actually the culprit. I threw my the rest of my
birth control in the garbage and never looked back and have never felt better since. I am considering an IUd but for now, Im
just chilling ...far away from birth control for at least a few months so my body can recover :-) if you feel the way I felt (experiencing
horrible panic attacks and anxiety or nauseusness or lightheadness)
my recommendation is to get off the pill now! even if its the middle of your pack that you're quitting!
Reply

Loading...

Hello ladies, I hope my post can be of help to someone out there who is considering the Ortho Tri-Cyclen Lo pill. Ever since I was a small child, I have had a very mild form of anxiety whenever I feel like I'm going to be sick. But as I have gotten older I have learned how to control it and I only suffer with a little bit of anxiety once in a while and it doesn't affect my daily routines, emotional health, or appetite. (moving on). Two years ago, I met the man of my dreams, and as things go, we are now engaged. I'm proud to say that I am NOT (and never have been) sexually active, even with my fiance. We are saving ourselves until marriage. He proposed to me this past Christmas and we decided to get married next year in 2013. So, being the futuristic person I am, I decided to start early and try to find the right pill for me. The doctor allowed me to go on Ortho Tri-Cyclen Lo. I was very hesitant at first and after hours of researching this pill online, I began to feel very uncertain about it. The bad reports FAR outweighed the good!! I was scared, but I gave it a try because every woman is different and it's just one of those things that you don't know until you try it. Well......The first month, my body was trying to adjust to it. But then the second month rolled around....and I became someone that no one knew. Not even my wonderful fiance. I felt like I had "lost" myself in a way. I would pick fights with my bf for no good reason, constantly fight with my family, and cry consistently over EVERYTHING. The worst part was the feelings of depression and anxiety. Finally, my mom found me lying on the floor of my bedroom two weeks ago and told me to get off of the pill before it was too late. So I did. It has been a week and 2 days since I last took the pill and I have had the worst panic and anxiety attacks that I have ever had in my lifetime. I feel even more depressed and my stomach is constantly upset. This pill ruined me. I wouldn't even give it to a female dog on the street. This misery is something that I wouldn't wish on anyone. NEVER TAKE THIS PILL!
Reply

Loading...

You guys are killing me while reading this. I've been on Ortho Tri-cyclen Lo for 3 years now. It hasn't ruined me or given me more panic attacks. My anxiety is at the lowest it has ever been. I stopped taking Klonopin in 2009 and I'm on a good diet of healthy foods and I cut back on ice cream, staying up late, no more drinking. I work out 3-4 times a week and I do Yoga 2-3 times a week. The only reason I stopped taking Ortho Tri-cyclen Lo is because my Blood Pressure has gotten too high to continue taking it. Regular Ortho pills and the generic form ESPECIALLY was the culprit of me acting crazy and weird and so that's why my doctor put me on Ortho Lo!!! Try other pills first before thinking it's the pills causing your issues!
Reply

Loading...

Hi i've been on ortho tricyclen (not low) for 7 years. A have had mild to severe anxiety accompanied by panic attacks as long as i can remember. After I started the pill, my panic attacks became less severe and less frequent.
Reply

Loading...

Hello,
I am taking tri linyah, generic of ortho. I was wondering if your panic attack where it feels like you're dying is anything like you feel you are detached from yourself and everything around you? I get that and it's so very scary. I wondered if the pill could be adding to anxiety and panic. How have you been?
Reply

Loading...

Hello, Did your panic attacks ever feel like you were detached from reality and your surroundings? Like you were slipping away and it was very scary? I get this and wondered if this tri linyah pill has been making it worse, because I cannot go into Walmart and stores without getting that scary detached feeling and then when it hits, it causes more panic because it's scary.
Reply

Loading...

Hi im on day four of this medication. My anxiety seems worse than usual. Could this be my body ajusting to the hormonal change? I've read some comments saying it improves anxiety symptoms as well as some saying it gets worse. Im going to give it a chance to take full effect. I need to be on the pill for personal reasons. I may have to talk to my dr to see if my symptoms are realated to the pill.
Reply

Loading...

Me too:( I mean i can't pin point why I'd randomly be having panic attacks. Nothing has changed in my normal routine except for taking ortho cyclen
Reply

Loading...

I had never had panic attacks or severe anxiety until a month after taking Ortho-Cyclen. 6 months later I am still having this terrible anxiety and panic disorder. Constantly crying, depressed, and anxious. My only answer is this pill. I have gone to the ER, several doctors, cardiologists, wore a heart monitor, and there is no explanation other than this pill. I am finally switching to a new brand. Never take this. Not worth the risk.
Reply

Loading...